The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Contemporary Mathematical Analysis
( Vol. 35 NO.5 / (2000))
Non-Hereditary Monomorphisms in Categories of Groups over General Categories
G. R. Asatryan,
Pages. 12-20
Abstract A non-hereditary monomorphism, in a group category $mathcal{GC}$ over a category $mathcal C$, is a monomorphism of $mathcal {GC}$ with a non-monic base morphism in $mathcal C$. The present article constructs typical examples of categories $mathcal C$ with non-hereditary monomorphisms in $mathcal {GC}$ and gives necessary and sufficient conditions for existence of non-hereditary monomorphisms.
Contents
Key words
Mathmatical Subject Classification